... cephalexin?\ TEV
It would be prudent to use caution when giving a cephalosporin (eg cephalexin) to a person with a history of penicillin allergy. Obviously, there are many factors involved in this decision, including the severity and type of the penicillin reaction, type of infection that needs to be treated, and appropriateness/availability of non-penicillin/non-cephalosporin antibiotics that could also be used.
See http://allergies.about.com/od/medicationallergies/f/pencephalocxr.htm for more information.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2011 • 2 answers
Posted 20 Apr 2013 • 20 answers
Posted 26 Nov 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 5 Sep 2015 • 1 answer